Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Computation of the Regular Confluent Hypergeometric Function
Authors

J. Abad
J. Sesma
Journal / Anthology

The Mathematica Journal
Year: 1995
Volume: 5
Issue: 4
Page range: 74-76
Description

A procedure, alternative to Hypergeometric1F1, for the computation of the regular confluent hypergeometric function 1F1(a;b;z) is suggested. The procedure, based on an expansion of the Whittaker function in series of Bessel functions, proves to be useful for large values of |az|, whenever |z| is smaller than or comparable to 1.
Subject

*Mathematics > Calculus and Analysis > Special Functions
URL

http://www.mathematica-journal.com/issue/v5i4/article/abad/74-76abad.mj.pdf